# SDR ASAA2021062335160

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,684 hours, 15,549 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: B System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FO'S FLIGHT DIRECTOR DISAPPEARED AND THE AUTOPILOT DISENGAGED AT VOR/LOC CAPTURE WITH APP ARMED. CYCLED FDS BUT UNABLE TO REESTABLISH FO'S FD. GROUNDED - YES. ACCOMPLISHED DFCS LAND VERIFY TEST REF B737-800 AMM 22-11-00, HGS SYSTEM TEST REF HGS 4000 SMM 34-36-00, OPS CK NML. ALSO, F/O & CAPT FD OPS CK NML W/ IFR 4000 RAMP TESTER. DFCS FAULT REVIEW SHOWS ALT-2 CH-B NO RADIO ALT DATA MSG# 22-11052 & FCC B FAULTS - SLOW TO CARROT KEY RESPONSE. REF LOGPAGE 60200875 APPROACH SURVEY COMPLETED HGS SUCCESSFUL
